# SDR CA990308029

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Visor Panel
- Part number: 600211341
- Condition: Missing
- Location: Rt Stabilizer
- Part time: 7,046 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TRIP CHECK FOUND THE RIGHT HAND VISOR PANEL ON THE STABILIZER MISSING.  THIS IS A 2 INCH BY 4 INCH FAIRING.  IT IS THE LOWER LEFT ONE.
